# SDR DALA2016021801177

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 49,024 hours, 6,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, WHILE PERFORMING VTP MOD INSPECTION, HOLE NR 59 UPPER SIDE WAS FOUND OUT OF LIMITS EDGE MARGINS LOCATED AT FRAME 84, STRINGER R2A LT SIDE ON VERTICAL STABILIZER.  INSTALLED REINFORCEMENT DOUBLER SHIM AT FRAME 84, STRINGER 2A ON LT SIDE OF LT VERTICAL STABILIZER IAW ER/A 543307-14AD.
